# SDR 0100983203

- Difficulty date: March 12, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- Aircraft time: 37,752 hours, 16,550 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2905880203401
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, RECEIVED HYD G RSVR LO LVL AND HYD G SYS LO PR MESSAGES.  SELECTED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND PTU OFF PER COM PROCEDURES.  DURING APPROACH AT FINAL DESTINATION, SELECTED PTU ON RESTORING GREEN SYSTEM PRESSURE TO EXTEND LANDING GEAR AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED LEAKING HYDRAULIC LINE AT RIGHT WING AFT SPAR.  LEAK CHECK OK.
